# SDR RRXA11366

- Difficulty date: June 22, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 5803916
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND RT WING L/E OB L/E HAS FASTENER PULLING THROUGH SKIN STA XW485.  REPAIR DAMAGE AREA IAW DC8 SRM 51-1-21, 51-1-20 AND DHSK 873-917
